Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Ask Scarleteen » Trivora 28 side effects

 - UBBFriend: Email this page to someone!    
Author Topic: Trivora 28 side effects
selbidercni
Neophyte
Member # 58290

Icon 1 posted      Profile for selbidercni     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've been on BC pills for close to 5 years now, but this month I switched from Ortho Tri-Cyclen Lo to Trivora 28. This brand is supposed to be pretty close to Ortho in terms of dosage and the levels of hormones, but I know side effects are to be expected.

What I want to know is if the side effects I'm experiencing are normal, or if I should talk to my doctor about trying a different brand. This is my second week on the pill, and for the last few days I've been experiencing very short headaches throughout the day. They're not horribly painful, and they last for about 2 mins. I should also say that the same thing happened a few years ago when I started Ortho.
The only other side effect is an occasional twitch in my cheek, near my eye. It's very mild, but it's been going on for about 5 days, and it happens 4 or 5 times a day.

Are either of these serious enough to stop the pill and call my doctor? Or should I wait it out and see if they go away after a few months? I tried researching on my own, but there's barely any info about this pill.

Thank you for your help.

Posts: 23 | From: Florida | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'd suggest giving your doctor's office a call and asking them. Most offices will put you through to a nurse (or take a message for someone to call back) if a patient has a question. We're really not qualified here to tell you whether you should stop the medication, but that's something a healthcare provider should be able to help you evaluate pretty easily.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen